# SDR F3LA2023121400230

- Difficulty date: December 1, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N334FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08306
- Aircraft time: 17,792 hours, 7,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 14677.0268 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX.  AFT CABIN FLOOR STRUCTURE SHEAR PLATE CRACKED STA 69 R/H CORNER
CORRECTIVE ACTION: REPLACE SHEAR PLATE AT STA 69 R/H CORNER IAW A320 SRM 51-42-11. TOILET OP OK GOOD IAW A320 AMM 38-31-00-710-009-A.  MX ACTION IS ACCEPTABLE. /END/
